Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

282 Publications


2018 | Journal Article | LibreCat-ID: 16715
Bittracher, Andreas, et al. “Transition Manifolds of Complex Metastable Systems.” Journal of Nonlinear Science, vol. 28, 2018, pp. 471–512, doi:10.1007/s00332-017-9415-0.
LibreCat | DOI
 

2018 | Journal Article | LibreCat-ID: 19935
McLachlan, Robert I., and Christian Offen. “Bifurcation of Solutions to Hamiltonian Boundary Value Problems.” Nonlinearity, 2018, pp. 2895–927, doi:10.1088/1361-6544/aab630.
LibreCat | DOI | Download (ext.)
 

2018 | Journal Article | LibreCat-ID: 21942
Boninsegna, Lorenzo, et al. “Sparse Learning of Stochastic Dynamical Equations.” The Journal of Chemical Physics, 241723, 2018, doi:10.1063/1.5018409.
LibreCat | DOI
 

2018 | Preprint | LibreCat-ID: 16292
Peitz, Sebastian. “Controlling Nonlinear PDEs Using Low-Dimensional Bilinear Approximations  Obtained from Data.” ArXiv:1801.06419, 2018.
LibreCat | Download (ext.)
 

2018 | Conference Paper | LibreCat-ID: 8575
Kuklinski, Christiane, et al. “Evaluating Innovative Measures in University Mathematics – The Case of Affective Outcomes in a Lecture Focused on Problem-Solving.” Proceedings of the Second Conference of the International Network for Didactic Research in University Mathematics (INDRUM 2018, 5-7 April 2018), edited by V. Durand-Guerrier et al., INDRUM Network, University of Agder, 2018, pp. 527–36.
LibreCat | Download (ext.)
 

2018 | Journal Article | LibreCat-ID: 10129
Fiol, M. A., et al. “Measures of Edge-Uncolorability of Cubic Graphs.” The Electronic Journal of Combinatorics, vol. 25, no. 4, P4.54, 2018.
LibreCat
 

2018 | Journal Article | LibreCat-ID: 19943
McLachlan, Robert I., and Christian Offen. “Hamiltonian Boundary Value Problems, Conformal Symplectic Symmetries, and Conjugate Loci.” New Zealand Journal of Mathematics, vol. 48, 2018, pp. 83–99.
LibreCat | Files available | Download (ext.)
 

2018 | Journal Article | LibreCat-ID: 21943
Hruska, Eugen, et al. “Quantitative Comparison of Adaptive Sampling Methods for Protein Dynamics.” The Journal of Chemical Physics, 244119, 2018, doi:10.1063/1.5053582.
LibreCat | DOI
 

2018 | Journal Article | LibreCat-ID: 10132
Jin, Ligang, et al. “Cores, Joins  and the Fano-Flow Conjectures.” Discussiones Mathematicae Graph Theory, vol. 38, 2018, pp. 165–75, doi:10.7151/dmgt.1999.
LibreCat | DOI
 

2018 | Preprint | LibreCat-ID: 16293
Klus, Stefan, et al. “Analyzing High-Dimensional Time-Series Data Using Kernel Transfer  Operator Eigenfunctions.” ArXiv:1805.10118, 2018.
LibreCat | Download (ext.)
 

Filters and Search Terms

department=10

Search

Filter Publications

Display / Sort

Citation Style: MLA

Export / Embed